Juan Carlos De los Reyes
Juan Carlos De los Reyes
Centro de Modelización Matemática (MODEMAT), Escuela Politécnica Nacional, Ecuador
Email verificata su epn.edu.ec - Home page
Titolo
Citata da
Citata da
Anno
Sufficient second-order optimality conditions for semilinear control problems with pointwise state constraints
E Casas, JC De Los Reyes, F Tröltzsch
SIAM Journal on Optimization 19 (2), 616-643, 2008
1382008
Numerical PDE-Constrained Optimization
JC De Los Reyes
Springer Verlag, 2015
1192015
Image Denoising: Learning the Noise Model via Nonsmooth PDE-Constrained Optimization.
JC De los Reyes, CB Schönlieb
Inverse Problems & Imaging 7 (4), 2013
80*2013
A semi-smooth Newton method for control constrained boundary optimal control of the Navier–Stokes equations
JC De Los Reyes, K Kunisch
Nonlinear Analysis: Theory, Methods & Applications 62 (7), 1289-1316, 2005
802005
Bilevel parameter learning for higher-order total variation regularisation models
JC De los Reyes, CB Schönlieb, T Valkonen
Journal of Mathematical Imaging and Vision 57 (1), 1-25, 2017
572017
Optimal control of a class of variational inequalities of the second kind
JC De Los Reyes
SIAM J. Control Optim. 49 (4), 1629-1658, 2011
482011
Bilevel approaches for learning of variational imaging models
L Calatroni, C Chung, JCDL Reyes, CB Schönlieb, T Valkonen
In: Variational Methods in Imaging and Geometric Control, 252-290, 2017
462017
Finite Element Error Analysis for State Constrained Optimal Control of the Stokes Equations
JC de los Reyes, C Meyer, B Vexler
Control and Cybernetics 37, 251-284, 2008
452008
State-constrained optimal control of the three-dimensional stationary Navier–Stokes equations
JC De Los Reyes, R Griesse
Journal of mathematical analysis and applications 343 (1), 257-272, 2008
442008
Optimal control of the stationary Navier-Stokes equations with mixed control-state constraints
JC De los Reyes, F Tröltzsch
SIAM Journal on Control and Optimization 46 (2), 604-629, 2007
432007
Strong stationarity conditions for a class of optimization problems governed by variational inequalities of the second kind
JC De los Reyes, C Meyer
Journal of Optimization Theory and Applications 168 (2), 375-409, 2016
36*2016
Optimality conditions for state-constrained PDE control problems with time-dependent controls
JC de Los Reyes, P Merino, J Rehberg, F Tröltzsch
Control and Cybernetics 37, 5-38, 2008
362008
The structure of optimal parameters for image restoration problems
JC De los Reyes, CB Schönlieb, T Valkonen
Journal of Mathematical Analysis and Applications 434 (1), 464-500, 2016
322016
Optimization of mixed variational inequalities arising in flow of viscoplastic materials
JC De los Reyes
Computational Optimization and Applications 52 (3), 757-784, 2012
282012
Numerical simulation of two-dimensional Bingham fluid flow by semismooth Newton methods
JC De los Reyes, SG Andrade
Journal of computational and applied mathematics 235 (1), 11-32, 2010
282010
Path following methods for steady laminar Bingham flow in cylindrical pipes
JC De Los Reyes, S González
ESAIM: Mathematical Modelling and Numerical Analysis 43 (1), 81-117, 2009
272009
A combined BDF‐semismooth Newton approach for time‐dependent Bingham flow
JC De Los Reyes, S González Andrade
Numerical Methods for Partial Differential Equations 28, 834-860, 2012
262012
A comparison of algorithms for control constrained optimal control of the Burgers equation
JC de los Reyes, K Kunisch
Calcolo 41 (4), 203-225, 2004
262004
Infimal convolution of data discrepancies for mixed noise removal
L Calatroni, JC De Los Reyes, CB Schönlieb
SIAM Journal on Imaging Sciences 10 (3), 1196-1233, 2017
252017
Learning optimal spatially-dependent regularization parameters in total variation image denoising
C Van Chung, JC De los Reyes, CB Schönlieb
Inverse Problems 33 (7), 074005, 2017
23*2017
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20